# SDR UHLA2009102900104

- Difficulty date: October 29, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 13,976 hours, 8,783 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 59131503
- Part serial: 102
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 13,976 hours, 8,783 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROX 8 MILE FINAL TRU NR 2 FAIL AND DC BUS NR 2 FAIL MESSAGES APPEARED ALONG WITH ASSOCIATED MESSAGES.  UPON LOWERING LANDING GEAR, STEER FAIL MESSAGE APPEARED.  CREW DECLARED AN EMERGENCY, CITING LOSS OF MULTIPLE ELECTRICAL SYSTEMS AND LOSS OF NOSE WHEEL STEERING.  LANDED WITHOUT INCIDENT.  MAINTENANCE CONTROL DIRECTED CREW TO RESET TRU NR 2 TO REGAIN NOSE WHEEL STEERING, WHICH WAS SUCCESSFUL.  THE AIRCRAFT WAS THEN FERRIED TO IND WHERE THE RICC WAS REPLACED.
